# SDR KCSA20130911009

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 66,734 hours, 11,901 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Aft Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FIRE WARNING IN FWD CARGO, DECLARED EMERGENCY, DISCHARGED FIRE EXTINGUSHING BOTTLES.  INSPECTED LOWER CARGO BAY FOR FIRE, NONE NOTED.  R & R LOWER CARGO BAY FIRE BOTTLES ASSY  IAW BMM 26-23-02.  R & R FWD AND AFT LOWER COMPARTMENT EXTINGUISHING SYS FILTER DRIER IAW BMM 26-23-04.  ACFT OK FOR SERVICE.
